# SDR DXTA2019120213138

- Difficulty date: November 29, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N558QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605568
- Aircraft time: 10,698 hours, 8,250 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 991203612
- Part serial: 0768
- Condition: Defective
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE FIRE DETECTION LIGHT INTERMITTENT - IN FLIGHT AT FL280, THE R/H ENGINE FIRE WARNING LIGHT FLICKERED ON AND OFF CONTINUOUSLY FOR APPROXIMATELY FIVE MINUTES. THERE WERE NO SECONDARY INDICATIONS OF A POSSIBLE ENGINE FIRE. WING AND ENGINE ANTI ICE WERE BOTH TURNED ON DURING THIS TIME. COULD NOT DUPLICATE DISCREPANCY, ADVISED MCC OF TROUBLESHOOTING STEPS(DETAILED IN FC102) ADVISED TO CHANGE FIRE DETECTION CONTROL UNIT AND FIRE TRAY PCB AS A PRECAUTION REMOVED SUSPECTED FAULTY FIRE TRAY PCB PART# 6618003-1 SERIAL# 0726 INSTALLED INSPECTED FIRE TRAY PCB PART # 6618003-1 SERIAL # 1154 REMOVED SUSPECTED FAULTY RH ENGINE FIRE DETECTION CONTROL UNIT PART# 9912036-12 SERIAL# 0505-986 INSTALLED NEW RH ENGINE FIRE DETECTION CONTROL UNIT PART # 9912036-12 SERIAL # 1845-641 PERFORMED OPERATIONAL CHECKOUTS AS REQUIRED, CHECK GOOD. ALL WORK DONE IAW CESSNA CE-560XLS AMM AMM 26-11-00, 26-11-05-2, 26-21-00.
